Buy it Again
Signature Care Ibuprofen Pain Reliever Fever Reducer 200mg NSAID Softgel Blue - 300 Count

Signature Care Ibuprofen Pain Reliever Fever Reducer 200mg NSAID Softgel Blue - 300 Count

Ibuprofen, 200 mg, Capsules

Other Information: Each Capsule Contains: Potassium 20 mg. Read all warnings and directions before use. Store at 68 to 77 degrees F (20 to 25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Protect from light. Misc: 300 softgels (liquid filled capsules). Pain reliever/fever reducer (NSAID). Compare to Advil Liqui-Gels active ingredient (This product is not manufactured or distributed by Pfizer Consumer Healthcare, distributor of Advil Liqui-Gels). Quality guaranteed. Our Promise: 100% guaranteed quality & satisfaction or your money back. Questions or comments? Call 1-888-723-3929 Monday-Friday 7 am - 6 pm PST. www.betterlivingbrandsLLC.com.
Active Ingredients: In Each Capsule: Solubilized Ibuprofen Equal to 200 mg Ibuprofen (NSAID) (Present as the Free Acid and Potassium Salt). Pain Reliever/Fever Reducer. Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: FD&C Blue 1, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.
Product Attributes
Warning Contains: Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms May Include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use: if you have ever had an allergic reaction to any other pain reliever/fever reducer; right before or after heart surgery. Ask a d
Directions Directions: Do not take more than directed. The smallest effective dose should be used. To open push down & turn. Close tightly. Adults and Children 12 Years and Over: Take 1 capsule every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 capsule, 2 capsules may be used. Do not exceed 6 capsules in 24 hours, unless directed by a doctor. Children Under 12 Years: Ask a doctor.
About the Producer Better Living Brands

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.